# SDR HEEA065238

- Difficulty date: November 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6097Z
- Make and model: Snias AS350B2
- Aircraft serial: 2820
- System (JASC): 6220 · Main Rotor Head
- Part: Sleeve
- Part number: 350A31185002
- Condition: Gouged
- Location: M/R Head
- Part time: 2,005 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE IN SLEEVE NEAR BLADE BOLT BUSHING.
